# SDR DALA2017072605712

- Difficulty date: July 26, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 71,698 hours, 53,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Spacer
- Condition: Corroded
- Location: Bs 1154-1211
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PREVIOUS REPAIR SPACER AT LOWER DOOR FRAME BEAM BS 1154 - 1211.  THE  SPACER WAS REPLACED IAW SRM 53-05, FIG 123, AND 51-30-5.
